I suffer from rosacea and I was prescribed Rozex cream 0.75% by my dermatologist.
I have been using this cream for about a month and I have had apparently no problem with it.
Until 3 weeks ago.
A few minutes after putting the cream on my face I got strong nausea, with headache, throbbing in my head and neck, flushing, blur vision, tachicardia, pain in the chest and I felt very dizzy, like I was going to faint. I also believe I swallowed a bit of the cream since I had put it close to the mouth.
I was transported to the hospital.
They gave me a treatment for allergies and it helpt, even though I felt quite dizzy with headaches for several days.
My stomack has been quite painful for several weeks too and my tongue got damaged.
All allergy tests I passed, even for Rozex were negative.
The doctor I saw at the hospital is quite confused and did not know what diagnostic to give.
I read it was possible to get a disulfram-like reaction when taking metronidazole (rozex) with alcool.
I don't drink alcool (I don't support alcool very well, I get very red and my head spins not even after a glass).
However, I used a lotion to clean my face right before putting Rozex which contained Ethanol. It was the first time I was using it. Could it be possible I got a disulfram-like reaction with Rozex? Or maybe I put too much of the cream and got an overdose? It's not very clear to me (and to the doctor I saw) what can happen with this medecine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.